| Model Number |
FV046T |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
Head Injury (1879); Hemorrhage/Blood Loss/Bleeding (1888); Hydrocephalus (3272)
| Date of Event |
04/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information/ investigation result will be submitted in a supplemental report.
Event or Problem Description
It was reported that there was an issue with fv046t + fx417t shunt system.According to the complainant, the valve was believed to be operating with blockage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Patient information: age: (b)(6) years.Explantation: (b)(6) 2021.The same event: medwatch#3004721439-2021-00134.
Additional Manufacturer Narrative
The same event: medwatch#3004721439-2021-00134.Investigation: visual inspection: no abnormalities were detected during the visual inspection.Permeability test: the test showed that the sprung reservoir is permeable, filled with liquid and pumpable.Results: based on our investigation results, we cannot identify a malfunction of the reservoir.However, we assume that the significant deposits found within the combined progav 2.0 valve (rm 3884 - 400511420) may have temporarily caused the functional impairment.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the system.We can exclude a defect at the time of release.All products met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.